# SDR CALA2020041300833

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N4874
- Make and model: Airbus A319-132
- Aircraft time: 46,551 hours, 29,558 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORME ROTO INSP FND 2EA HOLE CRACK AT LH-FR68, DOOR STOP NO.1 LOWER INBOARD HOLE & LOWER OUTBOARD HOLE REF NON-ROUTINE NO.9407 207 - ORIGINATED EA 5340-01724 OP002 STEP 3.1. PERFORMED AT LH-FR68 DOOR STOP NO.1, 2EA CRACKED HOLES REPAIRED AS PER ECRA 5341-01224 AND SRM 53-41-12-300-011 REV 132 AND REQUIRE RE-INSPECTION AT OR BEFORE A/C REACHES 45358 TOTAL FC AND REPEAT THE INSPECTION AT 9000 FC INTERVAL, THEREAFT ER. FOR AREA 1 (SHOWN IN EN PAGE 16 OF THIS ECRA), AT OR BEFORE AT OR BEFORE A/C REACHES 100158 TOTAL FC. PLANNING MUST CONTACT FR68 R, FR68 L (EXCEPT AT STOP FIG NO.1). REQUIRE RE-INSPECTION ECRA) PER THIS ECRA PART 1.2).3) AND PART 2.B).C). FOR FR66 L/R INTERVAL, THEREAFTER. FOR AREA 2 (SHOWN IN EN PAGE 16 OF THIS A/C REACHES 45358 TOTAL FC AND REPEAT THE INSPECTION AT 4800 FC ENGINEERING AFT 99500 TOTAL FC BUT BEFORE 99800 TOTAL FC FOR INSPECTION INTERVAL & METHOD PER ECRA 5341-01224 PART 1 B).1) AND PART 2 A). RII BY TA620.
